# SDR ASOA201102061

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 18,613 hours, 12,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Miswired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMGENCY LIGHT AT ROW 4 OUT.  REPINNED CONNETOR P357 IAW ESPN 20-26-00 OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
